# SDR QXEA200400235

- Difficulty date: March 21, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 10,669 hours, 15,292 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT NUMBER 2122, MASTER WARNING/SMOKE LIGHTS ILLUMINATED.  BLINKS ON ABOUT EVERY 3 SECONDS LAST 10 MINUTES OF FLIGHT WITH NO ASSOCIATED INDICATION OF FIRE/SMOKE.  PERFORMED OPERATIONAL CHECK OF BAGGAGE COMPARTMENT SMOKE DETECTORS, BOTH 1 AND 2 OPERATIONAL CHECKED GOOD.  NO DEFECTS FOUND.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
